Alert archive / Minnesota / Winter Storm Watches in 2007

Winter Storm Watch 6, NWS Twin Cities, MN

November 29, 20079 counties in Wisconsin; 42 counties in Minnesota

NWS Twin Cities, MN issued this winter storm watch at Nov 29, 2007, 2:05 PM CST for 9 counties in Wisconsin; 42 counties in Minnesota. It took effect at Dec 1, 2007, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 29, 2007, 2:05 PM CST (20:05 UTC)
In effect from
Dec 1, 2007, 6:00 AM CST
Expired
Nov 30, 2007, 3:20 PM CST
In force
Issued by
NWS Twin Cities, MN
All 51 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 292005
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
205 PM CST THU NOV 29 2007

...FIRST WINTER STORM OF THE SEASON EXPECTED ON SATURDAY...

.A POWERFUL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER MIDWEST
THIS WEEKEND...AND LIKELY BRING SIGNIFICANT WINTRY WEATHER TO MUCH
OF MINNESOTA AND WISCONSIN. THE SNOW IS EXPECTED TO BEGIN ON SATURDAY
MORNING...AND BECOME HEAVY ACROSS CENTRAL AND SOUTH CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN ON SATURDAY AFTERNOON AND
EARLY EVENING. A PERIOD OF SLEET OR FREEZING RAIN IS EXPECTED ON
SATURDAY AFTERNOON AND EVENING...MAINLY ALONG AND SOUTH OF A NEW
ULM TO RED WING LINE.

BY SATURDAY NIGHT...SNOW ACCUMULATIONS EXCEEDING SIX INCHES APPEAR
POSSIBLE ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN...INCLUDING IN THE
ALEXANDRIA...ST CLOUD...MANKATO...TWIN CITIES...AND EAU CLAIRE
COMMUNITIES.

STRONG WINDS ALSO APPEAR LIKELY WITH THIS STORM...WHICH WILL MAKE
TRAVEL EVEN MORE DANGEROUS.

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
300415-
/O.NEW.KMPX.WS.A.0006.071201T1200Z-071202T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
205 PM CST THU NOV 29 2007

...WINTER STORM WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT. 

A POWERFUL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER MIDWEST
THIS WEEKEND...AND LIKELY BRING SIGNIFICANT WINTRY WEATHER TO MUCH
OF MINNESOTA AND WISCONSIN. THE SNOW IS EXPECTED TO BEGIN ON
SATURDAY MORNING ACROSS THE AREA...AND BECOME HEAVY ACROSS CENTRAL
AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN ON SATURDAY
AFTERNOON AND EARLY EVENING. A PERIOD OF SLEET OR FREEZING RAIN IS
POSSIBLE ON SATURDAY AFTERNOON AND EVENING...MAINLY ALONG AND SOUTH OF A
NEW ULM TO RED WING LINE.

BY SATURDAY NIGHT...SNOW ACCUMULATIONS EXCEEDING SIX INCHES APPEAR
POSSIBLE ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN...INCLUDING IN THE
ALEXANDRIA...ST CLOUD...MANKATO...TWIN CITIES...AND EAU CLAIRE
COMMUNITIES.

STRONG WINDS ALSO APPEAR LIKELY WITH THIS STORM...WHICH WILL MAKE
TRAVEL EVEN MORE DANGEROUS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
LS/RAH
4 follow-up statements
000 
WWUS43 KMPX 300349
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
949 PM CST THU NOV 29 2007

...FIRST WINTER STORM OF THE SEASON STILL ON TRACK FOR 
SATURDAY...

.A POWERFUL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER
MIDWEST THIS WEEKEND...AND LIKELY BRING SIGNIFICANT WINTRY
WEATHER TO MUCH OF MINNESOTA AND WISCONSIN. THE SNOW IS EXPECTED
TO BEGIN ON SATURDAY MORNING AND BECOME HEAVY AT TIMES ACROSS
CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN ON
SATURDAY AFTERNOON AND EARLY EVENING. A PERIOD OF SLEET OR
FREEZING RAIN IS EXPECTED ON SATURDAY AFTERNOON AND EVENING...
MAINLY ALONG THE INTERSTATE 90 CORRIDOR IN SOUTH CENTRAL
MINNESOTA.

THE ATMOSPHERIC SETUP APPEARS FAVORABLE FOR SNOW ACCUMULATIONS
POSSIBLY EXCEEDING SIX INCHES BY LATE SATURDAY EVENING ACROSS
MUCH OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN...INCLUDING IN ALEXANDRIA...ST CLOUD...MANKATO...THE
TWIN CITIES...AND EAU CLAIRE.

STRONG WINDS ALSO APPEAR LIKELY WITH THIS STORM THROUGH SATURDAY
AND POTENTIALLY INTO SUNDAY...WHICH WILL MAKE TRAVEL EVEN MORE
DANGEROUS.

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301200-
/O.CON.KMPX.WS.A.0006.071201T1200Z-071202T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
949 PM CST THU NOV 29 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT. 

.A POWERFUL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE UPPER
MIDWEST THIS WEEKEND...AND LIKELY BRING SIGNIFICANT WINTRY
WEATHER TO MUCH OF MINNESOTA AND WISCONSIN. THE SNOW IS EXPECTED
TO BEGIN ON SATURDAY MORNING AND BECOME HEAVY AT TIMES ACROSS
CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN ON
SATURDAY AFTERNOON AND EARLY EVENING. A PERIOD OF SLEET OR
FREEZING RAIN IS EXPECTED ON SATURDAY AFTERNOON AND EVENING...
MAINLY ALONG THE INTERSTATE 90 CORRIDOR IN SOUTH CENTRAL
MINNESOTA.

THE ATMOSPHERIC SETUP APPEARS FAVORABLE FOR SNOW ACCUMULATIONS
POSSIBLY EXCEEDING SIX INCHES BY LATE SATURDAY EVENING ACROSS
MUCH OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN...INCLUDING IN ALEXANDRIA...ST CLOUD...MANKATO...THE
TWIN CITIES...AND EAU CLAIRE.

STRONG WINDS ALSO APPEAR LIKELY WITH THIS STORM THROUGH SATURDAY
AND POTENTIALLY INTO SUNDAY...WHICH WILL MAKE TRAVEL EVEN MORE
DANGEROUS.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS INTO THE WEEKEND.

$$
000 
WWUS43 KMPX 301106
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 AM CST FRI NOV 30 2007

...WINTER STORM WATCHES REMAIN IN EFFECT FOR MUCH OF THE GOPHER
STATE AND WESTERN WISCONSIN FOR THIS WEEKEND...

.THE FIRST WINTER STORM OF THE SEASON REMAINS POISED TO AFFECT
MUCH OF MINNESOTA AND WESTERN WISCONSIN THIS WEEKEND. A STRONG
AREA OF LOW PRESSURE DEVELOPING IN THE COLORADO ROCKIES WILL LIFT
NORTH INTO NEBRASKA BY SATURDAY EVENING. A BROAD BAND OF SNOW IS
EXPECTED TO DEVELOP WELL AHEAD OF THE LOW ON SATURDAY SPREADING
ACROSS MUCH OF MINNESOTA AND WESTERN WISCONSIN. THE LOW WILL CROSS
IOWA SATURDAY NIGHT REACHING WISCONSIN SUNDAY MORNING. ENOUGH WARM
AIR IS EXPECTED TO BE PULLED NORTH AHEAD OF THE LOW TO BRING A
PERIOD OF SLEET OR EVEN FREEZING RAIN INTO SOUTHERN MINNESOTA AND
INTO WEST CENTRAL WISCONSIN...ESPECIALLY SATURDAY EVENING. SLEET
COULD REACH AS FAR NORTH AS THE TWIN CITIES METRO AREA AND
CHIPPEWA FALLS...WISCONSIN. THIS STORM HAS THE POTENTIAL OF
PRODUCING SNOW TOTALS IN EXCESS OF SIX INCHES ACROSS MUCH OF
SOUTHERN...CENTRAL...AND NORTHEAST MINNESOTA...AS WELL AS WESTERN
WISCONSIN. OF COURSE...ANY AREAS WHICH EXPERIENCE SIGNIFICANT
FREEZING RAIN OR SLEET WILL SEE DIMINISHED SNOW TOTALS. GUSTY
NORTH TO NORTHWEST WINDS WILL ALSO DEVELOP LATE SATURDAY NIGHT AND
SUNDAY WHICH COULD CAUSE REDUCED VISIBILITY IN BLOWING AND
DRIFTING SNOW.

TRAVEL CONDITIONS ARE EXPECTED TO DETERIORATE RAPIDLY ON SATURDAY
AS BANDS OF HEAVY SNOW MOVE ACROSS SOUTHERN INTO CENTRAL MINNESOTA
AND WEST CENTRAL WISCONSIN.

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301915-
/O.CON.KMPX.WS.A.0006.071201T1200Z-071202T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
506 AM CST FRI NOV 30 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT. 

THE FIRST WINTER STORM OF THE SEASON REMAINS POISED TO AFFECT
MUCH OF MINNESOTA AND WESTERN WISCONSIN THIS WEEKEND. A STRONG
AREA OF LOW PRESSURE DEVELOPING IN THE COLORADO ROCKIES WILL LIFT
NORTH INTO NEBRASKA BY SATURDAY EVENING. A BROAD BAND OF SNOW IS
EXPECTED TO DEVELOP WELL AHEAD OF THE LOW ON SATURDAY SPREADING
ACROSS MUCH OF MINNESOTA AND WESTERN WISCONSIN. THE LOW WILL CROSS
IOWA SATURDAY NIGHT REACHING WISCONSIN SUNDAY MORNING. ENOUGH WARM
AIR IS EXPECTED TO BE PULLED NORTH AHEAD OF THE LOW TO BRING A
PERIOD OF SLEET OR EVEN FREEZING RAIN INTO SOUTHERN MINNESOTA AND
INTO WEST CENTRAL WISCONSIN...ESPECIALLY SATURDAY EVENING. SLEET
COULD REACH AS FAR NORTH AS THE TWIN CITIES METRO AREA AND
CHIPPEWA FALLS...WISCONSIN. THIS STORM HAS THE POTENTIAL OF
PRODUCING SNOW TOTALS IN EXCESS OF SIX INCHES ACROSS MUCH OF
SOUTHERN AND CENTRAL MINNESOTA AND WESTERN WISCONSIN. OF
COURSE...ANY AREAS WHICH EXPERIENCE SIGNIFICANT FREEZING RAIN OR
SLEET WILL SEE DIMINISHED SNOW TOTALS. GUSTY NORTH TO NORTHWEST
WINDS WILL ALSO DEVELOP LATE SATURDAY NIGHT AND SUNDAY WHICH COULD
CAUSE REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW.

TRAVEL CONDITIONS ARE EXPECTED TO DETERIORATE RAPIDLY ON SATURDAY
AS BANDS OF HEAVY SNOW MOVE ACROSS SOUTHERN INTO CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS INTO THE WEEKEND.

$$
000 
WWUS43 KMPX 301907
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CST FRI NOV 30 2007

...SIGNIFICANT WINTER STORM WILL BLAST MINNESOTA AND WESTERN
WISCONSIN ON SATURDAY INTO SUNDAY...

.A STRONG LOW PRESSURE SYSTEM WILL EJECT FROM THE ROCKIES INTO THE
UPPER MIDWEST BY SATURDAY EVENING. A BROAD BAND OF SNOW IS
EXPECTED TO DEVELOP WELL AHEAD OF THE LOW ON SATURDAY...AND SPREAD
FROM CENTRAL AND SOUTH CENTRAL MINNESOTA ACROSS WEST CENTRAL
WISCONSIN DURING THE LATE MORNING AND EARLY AFTERNOON HOURS.
MODERATE TO HEAVY SNOW IS EXPECTED ON SATURDAY AFTERNOON...ALONG
WITH BRISK WINDS AND LOW VISIBILITIES.

AS THE STORM DRAWS NEAR...A PUSH OF WARM AIR ABOVE THE SURFACE
WILL LIKELY BRING A PERIOD OF SLEET OR EVEN FREEZING RAIN INTO
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN LATE SATURDAY
AFTERNOON AND EVENING. SLEET COULD REACH AS FAR NORTH AS THE TWIN
CITIES METRO AREA AND CHIPPEWA FALLS WISCONSIN. 

THIS STORM HAS THE POTENTIAL OF PRODUCING SNOW TOTALS IN EXCESS OF
SIX INCHES ACROSS MUCH OF SOUTHERN...CENTRAL...AND NORTHEAST
MINNESOTA...AS WELL AS WESTERN WISCONSIN. ANY AREAS WHICH
EXPERIENCE SIGNIFICANT FREEZING RAIN OR SLEET WILL SEE DIMINISHED
SNOW TOTALS. 

GUSTY NORTH TO NORTHWEST WINDS WILL ALSO DEVELOP LATE
SATURDAY NIGHT AND SUNDAY...WHICH COULD CAUSE REDUCED VISIBILITY
IN BLOWING AND DRIFTING SNOW.


MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
010315-
/O.CON.KMPX.WS.A.0006.071201T1200Z-071202T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
107 PM CST FRI NOV 30 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT. 

A STRONG LOW PRESSURE SYSTEM WILL EJECT FROM THE ROCKIES INTO THE
UPPER MIDWEST BY SATURDAY EVENING. A BROAD BAND OF SNOW IS
EXPECTED TO DEVELOP WELL AHEAD OF THE LOW ON SATURDAY...AND SPREAD
FROM CENTRAL AND SOUTH CENTRAL MINNESOTA ACROSS WEST CENTRAL
WISCONSIN DURING THE LATE MORNING AND EARLY AFTERNOON HOURS.
MODERATE TO HEAVY SNOW IS EXPECTED ON SATURDAY AFTERNOON...ALONG
WITH BRISK WINDS AND LOW VISIBILITIES.

AS THE STORM DRAWS NEAR...A PUSH OF WARM AIR ABOVE THE SURFACE
WILL LIKELY BRING A PERIOD OF SLEET OR EVEN FREEZING RAIN INTO
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN LATE SATURDAY
AFTERNOON AND EVENING. SLEET COULD REACH AS FAR NORTH AS THE TWIN
CITIES METRO AREA AND CHIPPEWA FALLS WISCONSIN. 

THIS STORM HAS THE POTENTIAL OF PRODUCING SNOW TOTALS IN EXCESS OF
SIX INCHES ACROSS MUCH OF SOUTHERN...CENTRAL...AND NORTHEAST
MINNESOTA...AS WELL AS WESTERN WISCONSIN. ANY AREAS WHICH
EXPERIENCE SIGNIFICANT FREEZING RAIN OR SLEET WILL SEE DIMINISHED
SNOW TOTALS. 

GUSTY NORTH TO NORTHWEST WINDS WILL ALSO DEVELOP LATE
SATURDAY NIGHT AND SUNDAY...WHICH COULD CAUSE REDUCED VISIBILITY
IN BLOWING AND DRIFTING SNOW.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS INTO THE WEEKEND.

$$
000 
WWUS43 KMPX 302120
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CST FRI NOV 30 2007

...SIGNIFICANT WINTER STORM FOR MUCH OF MINNESOTA AND WESTERN 
WISCONSIN SATURDAY INTO SUNDAY...

.A WINTER STORM WARNING IS NOW IN EFFECT FOR SATURDAY AND SATURDAY
NIGHT ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. 

A STRONG LOW PRESSURE SYSTEM WILL PASS JUST SOUTH OF MINNESOTA
AND WESTERN WISCONSIN THIS WEEKEND. A LARGE AREA OF SNOW WILL
OVERSPREAD THE REGION ON SATURDAY...ENTERING SOUTHWEST MINNESOTA
AROUND DAYBREAK AND REACHING CENTRAL MINNESOTA AND WESTERN
WISCONSIN BY LATE MORNING. PERIODS OF HEAVY SNOW ARE THEN EXPECTED
SATURDAY AFTERNOON AND EVENING. VISIBILITIES WILL FREQUENTLY BE A
HALF MILE OR LESS. THERE WILL ALSO BE A BRISK SOUTHEAST WIND
DURING THE DAY.

DURING THE AFTERNOON AND EVENING HOURS...WARMER AIR ALOFT WILL
SPREAD INTO FAR SOUTHERN MINNESOTA AND PORTIONS OF WEST CENTRAL
WISCONSIN...FROM DURAND TO EAU CLAIRE. THIS WILL CHANGE THE SNOW
TO SLEET AND FREEZING RAIN...ALONG AND SOUTH OF A LINE FROM
REDWOOD FALLS THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO
EAU CLAIRE. SLEET COULD SPREAD ACROSS THE REST OF THE TWIN CITIES
METROPOLITAN AREA DURING SATURDAY EVENING...AS WELL AS THROUGH
MENOMONIE AND CHIPPEWA FALLS IN WEST CENTRAL WISCONSIN.

AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION SATURDAY
NIGHT...THE PRECIPITATION TYPE ACROSS THE ENTIRE AREA IS EXPECTED
TO TRANSITION INTO A LIGHT FREEZING DRIZZLE AND LIGHT SNOW
SCENARIO AS DRIER AIR ALOFT WORKS INTO THE SYSTEM. THIS TRANSITION
WOULD BEGIN SATURDAY EVENING ACROSS WEST CENTRAL AND SOUTHWEST
MINNESOTA AND WORK EASTWARD INTO WEST CENTRAL WISCONSIN BY EARLY
SUNDAY MORNING.

SNOWFALL TOTALS FOR SATURDAY AND SATURDAY NIGHT ARE FORECAST TO
BE NEAR 6 INCHES ACROSS FAR SOUTHERN MINNESOTA NEAR THE IOWA
BORDER...ALONG WITH SOME FREEZING RAIN AND SLEET. AROUND 10 INCHES
OF SNOW IS FORECAST FROM REDWOOD FALLS THROUGH THE TWIN CITIES TO
EAU CLAIRE. ABOUT A FOOT OF SNOW IS EXPECTED FROM WILLMAR THROUGH
MORA AND CAMBRIDGE...ON EAST TO LADYSMITH. AROUND 9 INCHES OF
SNOW IS FORECAST FOR THE MORRIS...ALEXANDRIA AND LITTLE FALLS
AREAS.

ANOTHER ASPECT OF THIS WINTER STORM WILL BE GUSTY NORTH TO
NORTHWEST WINDS DEVELOPING SATURDAY NIGHT AND CONTINUING FOR MUCH
OF SUNDAY. THIS WILL CAUSE SOME BLOWING AND DRIFTING SNOW ALONG
WITH REDUCED VISIBILITY.


MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
010530-
/O.UPG.KMPX.WS.A.0006.071201T1200Z-071202T1200Z/
/O.NEW.KMPX.WS.W.0005.071201T1200Z-071202T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON...
MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...
RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...
BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
320 PM CST FRI NOV 30 2007

...WINTER STORM WARNING IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO
6 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A WINTER STORM WARNING IS NOW IN EFFECT FOR SATURDAY AND SATURDAY
NIGHT ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. 

A STRONG LOW PRESSURE SYSTEM WILL PASS JUST SOUTH OF MINNESOTA
AND WESTERN WISCONSIN THIS WEEKEND. A LARGE AREA OF SNOW WILL
OVERSPREAD THE REGION ON SATURDAY...ENTERING SOUTHWEST MINNESOTA
AROUND DAYBREAK AND REACHING CENTRAL MINNESOTA AND WESTERN
WISCONSIN BY LATE MORNING. PERIODS OF HEAVY SNOW ARE THEN EXPECTED
SATURDAY AFTERNOON AND EVENING. VISIBILITIES WILL FREQUENTLY BE A
HALF MILE OR LESS. THERE WILL ALSO BE A BRISK SOUTHEAST WIND
DURING THE DAY.

DURING THE AFTERNOON AND EVENING HOURS...WARMER AIR ALOFT WILL
SPREAD INTO FAR SOUTHERN MINNESOTA AND PORTIONS OF WEST CENTRAL
WISCONSIN...FROM DURAND TO EAU CLAIRE. THIS WILL CHANGE THE SNOW
TO SLEET AND FREEZING RAIN...ALONG AND SOUTH OF A LINE FROM
REDWOOD FALLS THROUGH THE SOUTHERN SUBURBS OF THE TWIN CITIES TO
EAU CLAIRE. SLEET COULD SPREAD ACROSS THE REST OF THE TWIN CITIES
METROPOLITAN AREA DURING SATURDAY EVENING...AS WELL AS THROUGH
MENOMONIE AND CHIPPEWA FALLS IN WEST CENTRAL WISCONSIN.

AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION SATURDAY
NIGHT...THE PRECIPITATION TYPE ACROSS THE ENTIRE AREA IS EXPECTED
TO TRANSITION INTO A LIGHT FREEZING DRIZZLE AND LIGHT SNOW
SCENARIO AS DRIER AIR ALOFT WORKS INTO THE SYSTEM. THIS TRANSITION
WOULD BEGIN SATURDAY EVENING ACROSS WEST CENTRAL AND SOUTHWEST
MINNESOTA AND WORK EASTWARD INTO WEST CENTRAL WISCONSIN BY EARLY
SUNDAY MORNING.

SNOWFALL TOTALS FOR SATURDAY AND SATURDAY NIGHT ARE FORECAST TO
BE NEAR 6 INCHES ACROSS FAR SOUTHERN MINNESOTA NEAR THE IOWA
BORDER...ALONG WITH SOME FREEZING RAIN AND SLEET. AROUND 10 INCHES
OF SNOW IS FORECAST FROM REDWOOD FALLS THROUGH THE TWIN CITIES TO
EAU CLAIRE. ABOUT A FOOT OF SNOW IS EXPECTED FROM WILLMAR THROUGH
MORA AND CAMBRIDGE...ON EAST TO LADYSMITH. AROUND 9 INCHES OF
SNOW IS FORECAST FOR THE MORRIS...ALEXANDRIA AND LITTLE FALLS
AREAS.

ANOTHER ASPECT OF THIS WINTER STORM WILL BE GUSTY NORTH TO
NORTHWEST WINDS DEVELOPING SATURDAY NIGHT AND CONTINUING FOR MUCH
OF SUNDAY. THIS WILL CAUSE SOME BLOWING AND DRIFTING SNOW ALONG
WITH REDUCED VISIBILITY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

RAH/LS

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter storm watch went out at Nov 29, 1:34 PM CST, 31 minutes earlier.

Area forecast discussion, Nov 29, 1:34 PM CST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 18Z TAFS
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
134 PM CST THU NOV 29 2007

.DISCUSSION...
FORECAST CONCERNS CENTERED ON POTENTIAL FOR SIGNIFICANT WINTER
SNOW EVENT OVER THE WEEKEND.

IN THE MEAN TIME...HOWEVER...A SURFACE RIDGE EXTENDS FROM
NORTHWEST TO SOUTHEAST ACROSS THE DAKOTAS...PROVIDING ANOTHER COLD
NIGHT ACROSS MUCH OF MINNESOTA AND WISCONSIN. RIDGE WILL NOT MOVE
MUCH DURING THE DAY...WITH LOW PRESSURE IN THE CENTRAL PLAINS
ORGANIZING AND APPROACHING THE REGION TODAY. EASTERLY MOVING SHORT
WAVE...APPARENT IN WATER VAPOR IMAGERY OVER WYOMING THIS
MORNING...WILL INTERACT WITH WEAK SURFACE LOW IN IOWA TONIGHT TO
BRING A CHANCE OF SNOW TO MAINLY THE I-90 CORRIDOR. ACCUMULATIONS
SHOULD NOT BE SIGNIFICANT...ONLY A DUSTING...AS THE AIRMASS SHOULD
REMAIN FAIRLY DRY.

MORE POTENT SURFACE HIGH SURGES SOUTHEASTWARD ON FRIDAY...ACROSS
THE NORTHERN PLAINS AND INTO THE MID MISSISSIPPI VALLEY. THIS
SHOULD CLEAR ANY RESIDUAL CLOUDINESS AND DROP DEW POINTS SEVERAL
DEGREES.

WARM ADVECTION QUICKLY PICKS UP ON THE BACKSIDE OF THE RETREATING
HIGH LATE FRIDAY NIGHT AND INTO SATURDAY. IT IS AT THIS POINT THAT
THE END OF THE NAM RUN BEGINS TO HAVE FAIRLY SUBSTANTIAL
DISAGREEMENTS WITH THE GFS/ECMWF/CANADIAN...WHICH HAVE CAUSED US
TO PUT LITTLE STOCK IN ITS SOLUTION. SURFACE LOW BEGINS TO
ORGANIZE IN THE CENTRAL ROCKIES FRIDAY NIGHT AND INTO
SATURDAY...BEFORE EJECTING NORTHEASTWARD TOWARD THE GREAT LAKES
REGION SATURDAY AND INTO SUNDAY. DIFFERENCES IN THE STRENGTH OF
THE LOW...AS WELL AS WHEN IN ITS LIFE IT WILL DEEPEN/WEAKEN...
EXIST BETWEEN THE MODELS...BUT THE TRACKS AND TIMING ARE
RELATIVELY CONSISTENT. SOUTHERLY 50 TO 60 KT LOW LEVEL JET IN
ADVANCE OF THE SYSTEM ALLOWS FOR A SIGNIFICANT INCREASE IN DEEP
LAYER MOISTURE...WITH PWATS REGISTERING BETWEEN A HALF AND THREE
QUARTERS OF AN INCH. AT THIS POINT...WE FEEL THAT ALL THE PRECIP
IN THE WARM ADVECTION REGION WILL BE IN THE FORM OF SNOW ACROSS
OUR FORECAST AREA...ALTHOUGH THE WARM NOSE DOES GET SOMEWHAT
UNCOMFORTABLY CLOSE TO SOUTHERN MINNESOTA. THE FORCING LOOKS TO BE
QUITE SUBSTANTIAL...WITH UPPER JET COUPLING AND THE VERY STRONG
ISENTROPICS IN THE WARM ADVECTION REGION...AND COUPLED WITH THE
ABNORMALLY HIGH MOISTURE CONTENT...PARTS OF THE REGION ARE
PROBABLY LOOKING AT WARNING CRITERIA SNOWS SATURDAY AND SATURDAY
NIGHT. THIS COULD BE EVEN MORE ENHANCED IF THUNDERSNOW
OCCURS...WHICH IS LOOKING POSSIBLE ACROSS SOUTHERN
MINNESOTA...WHERE SUB ZERO 850 MB LIFTED INDICES ARE PROGGED. IF
THE MODELS REMAIN CONSISTENT...IT IS LIKELY THAT A WINTER STORM
WATCH WILL BE NEEDED FOR A PORTION OF THE AREA IN THE NEXT DAY OR
SO.

THINGS QUICKLY CLEAR OUT...WITH A DRY FORECAST BY SUNDAY NIGHT.
TEMPERATURES COULD GET INTERESTING...ESPECIALLY WITH FRESH SNOW
COVER. AS A RESULT...WE MAY BE OVERDOING TEMPERATURES FOR EARLY
NEXT WEEK BY A TAD. THIS IS SOMETHING THAT WILL HAVE TO BE WATCHED
ON LATER SHIFTS.

&&

.AVIATION.../18Z TAF ISSUANCE/
THE LATEST SHORTWAVE TROUGH/VORT MAX CONTINUE TO RACE EAST OVER
EASTERN SOUTH DAKOTA INTO WESTERN MN.  MID/HI CLOUDS WILL CONT TO
SPREAD EAST OVER THE TAF SITES THIS AFTN/EVENING. GENLY VFR CONDS
ARE EXPECTED WITH SOME MARGINAL VFR CIGS IN SNOW ANTICIPATE OVR THE
SOUTHERN TAF SITES.  CONDS IMPROVING AFTER MIDNIGHT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Nov 29, 3:54 AM CST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 AM CST THU NOV 29 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
301000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
354 AM CST THU NOV 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE WEEKEND WILL BRING A CHANCE OF SIGNIFICANT ACCUMULATING SNOW
TO SOUTHERN AND CENTRAL MINNESOTA INTO WESTERN WISCONSIN AS AN
AREA OF LOW PRESSURE LIFTS OUT OF THE PLAINS TOWARD THE GREAT
LAKES REGION. THE PRIMARY WINDOW OF TIME FOR SNOW ACCUMULATION
APPEARS SATURDAY THROUGH EARLY SUNDAY...HOWEVER UNCERTAINTY STILL
REMAINS...ESPECIALLY REGARDING WHERE THE HEAVIEST SNOW WILL FALL
AND HOW MUCH WILL ACCUMULATE. WATCH FOR MORE SPECIFIC DETAILS
ON THIS POSSIBLE SIGNIFICANT ACCUMULATING SNOW EVENT IN LATER
FORECASTS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE REQUIRED. HOWEVER...SPOTTERS
AND SNOWFALL OBSERVERS MAY BE ASKED TO REPORT SNOWFALL AMOUNTS TO
THE NATIONAL WEATHER SERVICE OVER THE WEEKEND.

KAT

Nearby

Winter Storm Watches in Minnesota, 2007Winter Storm Watches in Wisconsin, 2007Every winter storm watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.